# SDR R61A2021113000944

- Difficulty date: November 15, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERNAL FUSELAGE, CENTER SECTION III, CORROSION ON FLOOR SUPPORT GUSSET PLATE ON FR90 RH IB SEAT TRACK. CORRODED FLOOR SUPPORT GUSSET PLATE ON FR90 RH IB SEAT TRACK REPLACED WITH NEW PART IAW SRM 51-41-02.
